Alert archive / Oklahoma / Wind Advisories in 2014

Wind Advisory 30, NWS Norman, OK

November 23, 201440 counties in Oklahoma; 8 counties in Texas

NWS Norman, OK issued this wind advisory at Nov 23, 2014, 3:43 AM CST for 40 counties in Oklahoma; 8 counties in Texas. It took effect at Nov 23, 2014, 9:00 AM CST. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Nov 23, 2014, 3:43 AM CST (09:43 UTC)
In effect from
Nov 23, 2014, 9:00 AM CST
Expired
Nov 23, 2014, 6:00 PM CST
In force
9 hr
Issued by
NWS Norman, OK
All 48 counties

Alfalfa County, OK, Beckham County, OK, Blaine County, OK, Caddo County, OK, Canadian County, OK, Carter County, OK, Cleveland County, OK, Comanche County, OK, Cotton County, OK, Custer County, OK, Dewey County, OK, Ellis County, OK, Garfield County, OK, Garvin County, OK, Grady County, OK, Grant County, OK, Greer County, OK, Harmon County, OK, Harper County, OK, Jackson County, OK, Jefferson County, OK, Kay County, OK, Kingfisher County, OK, Kiowa County, OK, Lincoln County, OK, Logan County, OK, Love County, OK, Major County, OK, McClain County, OK, Murray County, OK, Noble County, OK, Oklahoma County, OK, Payne County, OK, Pottawatomie County, OK, Roger Mills County, OK, Stephens County, OK, Tillman County, OK, Washita County, OK, Woods County, OK, Woodward County, OK, Archer County, TX, Baylor County, TX, Clay County, TX, Foard County, TX, Hardeman County, TX, Knox County, TX, Wichita County, TX, Wilbarger County, TX

The radar

The Norman radar (KTLX), 103 km from the middle of the area, began a volume at 09:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 9.7 hours before the alert went out and 91 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2014-11-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2014-11-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 166 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1049 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
166 m²/s²
0-3 km storm-relative helicity
250 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

927 
WWUS74 KOUN 230943
NPWOUN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORMAN OK
343 AM CST SUN NOV 23 2014

OKZ021-022-033>037-TXZ083>085-087-088-231745-
/O.CAN.KOUN.FG.Y.0007.000000T0000Z-141123T1500Z/
/O.NEW.KOUN.WI.Y.0030.141123T1500Z-141124T0000Z/
BECKHAM-WASHITA-HARMON-GREER-KIOWA-JACKSON-TILLMAN-HARDEMAN-FOARD-
WILBARGER-KNOX-BAYLOR-
INCLUDING THE CITIES OF...ELK CITY...SAYRE...CORDELL...HOLLIS...
MANGUM...HOBART...ALTUS...FREDERICK...QUANAH...CHILLICOTHE...
CROWELL...VERNON...MUNDAY...KNOX CITY...SEYMOUR
343 AM CST SUN NOV 23 2014

...WIND ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 6 PM CST
THIS EVENING...
...DENSE FOG ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 6 PM CST
THIS EVENING. THE DENSE FOG ADVISORY HAS BEEN CANCELLED. 

* WIND: NORTHWEST WINDS 25 TO 35 MPH WITH GUSTS OVER 40 MPH.

* TIMING: WINDS WILL SHIFT TO THE NORTHWEST AND INCREASE BETWEEN
  9 AM AND NOON.

* IMPACTS: DRIVING MAY BE DIFFICULT...ESPECIALLY IN HIGH-PROFILE
  VEHICLES. LIGHT-WEIGHT OBJECTS SUCH AS TRASH CANS MAY BE TOSSED
  AROUND BY THE WIND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE CAREFUL IF YOU HAVE TO TRAVEL OR IF YOU ARE WORKING OR PLAYING
OUTSIDE.

&&

$$

OKZ024-025-029-231745-
/O.CAN.KOUN.FG.Y.0007.000000T0000Z-141123T1500Z/
/O.NEW.KOUN.WI.Y.0030.141123T1800Z-141124T0000Z/
CANADIAN-OKLAHOMA-CLEVELAND-
INCLUDING THE CITIES OF...YUKON...EL RENO...MUSTANG...
OKLAHOMA CITY...NORMAN...MOORE
343 AM CST SUN NOV 23 2014

...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 6 PM CST THIS
EVENING...
...DENSE FOG ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 6 PM CST THIS
EVENING. THE DENSE FOG ADVISORY HAS BEEN CANCELLED. 

* WIND: NORTHWEST WINDS 25 TO 35 MPH WITH GUSTS OVER 40 MPH.

* TIMING: WINDS WILL SHIFT TO THE NORTHWEST AND INCREASE BETWEEN
  NOON AND 3 PM.

* IMPACTS: DRIVING MAY BE DIFFICULT...ESPECIALLY IN HIGH-PROFILE
  VEHICLES. LIGHT-WEIGHT OBJECTS SUCH AS TRASH CANS MAY BE TOSSED
  AROUND BY THE WIND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE CAREFUL IF YOU HAVE TO TRAVEL OR IF YOU ARE WORKING OR PLAYING
OUTSIDE.

&&

$$

OKZ023-027-028-038>041-044>046-050-TXZ086-089-090-231745-
/O.NEW.KOUN.WI.Y.0030.141123T1800Z-141124T0000Z/
/O.CON.KOUN.FG.Y.0007.000000T0000Z-141123T1500Z/
CADDO-GRADY-MCCLAIN-COMANCHE-STEPHENS-GARVIN-MURRAY-COTTON-
JEFFERSON-CARTER-LOVE-WICHITA-ARCHER-CLAY-
INCLUDING THE CITIES OF...ANADARKO...CHICKASHA...PURCELL...
LAWTON...DUNCAN...PAULS VALLEY...SULPHUR...WALTERS...WAURIKA...
ARDMORE...MARIETTA...WICHITA FALLS...ARCHER CITY...HOLLIDAY...
LAKESIDE CITY...HENRIETTA
343 AM CST SUN NOV 23 2014

...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS
MORNING...
...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 6 PM CST THIS
EVENING...

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 6 PM CST THIS
EVENING. A DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST
THIS MORNING. 

* VISIBILITY: A QUARTER OF A MILE OR LESS IN PLACES THROUGH THE
  EARLY MORNING HOURS.

* WIND: SHIFT TO THE NORTHWEST AND INCREASE BETWEEN NOON AND 3 PM.
  NORTHWEST WIND SPEEDS OF 25 TO 35 MPH WITH GUSTS OVER 40 MPH
  EXPECTED.

* IMPACTS: DRIVERS NEED TO BE PREPARED FOR RAPID CHANGES IN
  VISIBILITY OVER SHORT DISTANCES EARLY THIS MORNING. STRONG WINDS
  THIS AFTERNOON WILL MAKE TRAVEL DIFFICULT FOR HIGH PROFILE
  VEHICLES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE CAREFUL IF YOU HAVE TO TRAVEL OR IF YOU ARE WORKING OR PLAYING
OUTSIDE.

&&

$$

OKZ004-009-010-014>016-231745-
/O.NEW.KOUN.WI.Y.0030.141123T1500Z-141124T0000Z/
HARPER-ELLIS-WOODWARD-ROGER MILLS-DEWEY-CUSTER-
INCLUDING THE CITIES OF...BUFFALO...ARNETT...WOODWARD...
CHEYENNE...TALOGA...WEATHERFORD...CLINTON
343 AM CST SUN NOV 23 2014

...WIND ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 6 PM CST
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 6 PM CST
THIS EVENING. 

* WIND: NORTHWEST WINDS AROUND 30 MPH WITH GUSTS OVER 40 MPH.

* TIMING: WINDS WILL SHIFT TO THE NORTHWEST AND INCREASE BETWEEN
  9 AM AND NOON.

* IMPACTS: DRIVING MAY BE DIFFICULT...ESPECIALLY IN HIGH-PROFILE
  VEHICLES. LIGHT-WEIGHT OBJECTS SUCH AS TRASH CANS MAY BE TOSSED
  AROUND BY THE WIND.

* OTHER IMPACTS: AREAS OF BLOWING DUST MAY SIGNIFICANTLY REDUCE
  VISIBILITIES NEAR OPEN FIELDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE CAREFUL IF YOU HAVE TO TRAVEL OR IF YOU ARE WORKING OR PLAYING
OUTSIDE.

&&

$$

OKZ005>008-011>013-017>020-026-030-231745-
/O.NEW.KOUN.WI.Y.0030.141123T1800Z-141124T0000Z/
WOODS-ALFALFA-GRANT-KAY-MAJOR-GARFIELD-NOBLE-BLAINE-KINGFISHER-
LOGAN-PAYNE-LINCOLN-POTTAWATOMIE-
INCLUDING THE CITIES OF...ALVA...CHEROKEE...MEDFORD...
PONCA CITY...FAIRVIEW...ENID...PERRY...WATONGA...KINGFISHER...
GUTHRIE...STILLWATER...CHANDLER...SHAWNEE
343 AM CST SUN NOV 23 2014

...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 6 PM CST THIS
EVENING...

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 6 PM CST THIS
EVENING. 

* WIND: NORTHWEST WINDS 25 TO 35 MPH WITH GUSTS OVER 40 MPH.

* TIMING: WINDS WILL SHIFT TO THE NORTHWEST AND INCREASE BETWEEN
  NOON AND 3 PM.

* IMPACTS: DRIVING MAY BE DIFFICULT...ESPECIALLY IN HIGH-PROFILE
  VEHICLES. LIGHT-WEIGHT OBJECTS SUCH AS TRASH CANS MAY BE TOSSED
  AROUND BY THE WIND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE CAREFUL IF YOU HAVE TO TRAVEL OR IF YOU ARE WORKING OR PLAYING
OUTSIDE.

&&

$$
4 follow-up statements
778 
WWUS74 KOUN 231148 AAA
NPWOUN

URGENT - WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE NORMAN OK
548 AM CST SUN NOV 23 2014

OKZ023-027-028-038>041-044>046-050-TXZ086-089-090-232000-
/O.CAN.KOUN.FG.Y.0007.000000T0000Z-141123T1500Z/
/O.CON.KOUN.WI.Y.0030.141123T1800Z-141124T0000Z/
CADDO-GRADY-MCCLAIN-COMANCHE-STEPHENS-GARVIN-MURRAY-COTTON-
JEFFERSON-CARTER-LOVE-WICHITA-ARCHER-CLAY-
INCLUDING THE CITIES OF...ANADARKO...CHICKASHA...PURCELL...
LAWTON...DUNCAN...PAULS VALLEY...SULPHUR...WALTERS...WAURIKA...
ARDMORE...MARIETTA...WICHITA FALLS...ARCHER CITY...HOLLIDAY...
LAKESIDE CITY...HENRIETTA
548 AM CST SUN NOV 23 2014

...WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 6 PM CST
THIS EVENING...
...DENSE FOG ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN NORMAN HAS CANCELLED THE DENSE
FOG ADVISORY. A WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY
TO 6 PM CST THIS EVENING. 

* WIND: NORTHWEST WINDS 25 TO 35 MPH WITH GUSTS OVER 40 MPH.

* TIMING: WINDS WILL SHIFT TO THE NORTHWEST AND INCREASE EARLY
  THIS AFTERNOON.

* IMPACTS: DRIVING MAY BE DIFFICULT...ESPECIALLY IN HIGH-PROFILE 
  VEHICLES. LIGHT-WEIGHT OBJECTS SUCH AS TRASH CANS MAY BE 
  TOSSED AROUND BY THE WIND. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE CAREFUL IF YOU HAVE TO TRAVEL OR IF YOU ARE WORKING OR PLAYING
OUTSIDE.

&&

$$

OKZ004-009-010-014>016-021-022-033>037-TXZ083>085-087-088-232000-
/O.CON.KOUN.WI.Y.0030.141123T1500Z-141124T0000Z/
HARPER-ELLIS-WOODWARD-ROGER MILLS-DEWEY-CUSTER-BECKHAM-WASHITA-
HARMON-GREER-KIOWA-JACKSON-TILLMAN-HARDEMAN-FOARD-WILBARGER-KNOX-
BAYLOR-
INCLUDING THE CITIES OF...BUFFALO...ARNETT...WOODWARD...
CHEYENNE...TALOGA...WEATHERFORD...CLINTON...ELK CITY...SAYRE...
CORDELL...HOLLIS...MANGUM...HOBART...ALTUS...FREDERICK...QUANAH...
CHILLICOTHE...CROWELL...VERNON...MUNDAY...KNOX CITY...SEYMOUR
548 AM CST SUN NOV 23 2014

...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 6 PM
CST THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 6 PM
CST THIS EVENING. 

* WIND: NORTHWEST WINDS AROUND 30 MPH WITH GUSTS OVER 40 MPH.

* TIMING: WINDS WILL SHIFT TO THE NORTHWEST AND INCREASE LATE THIS
  MORNING.

* IMPACTS: DRIVING MAY BE DIFFICULT...ESPECIALLY IN HIGH-PROFILE 
  VEHICLES. LIGHT-WEIGHT OBJECTS SUCH AS TRASH CANS MAY BE 
  TOSSED AROUND BY THE WIND. 

* OTHER IMPACTS: AREAS OF BLOWING DUST MAY SIGNIFICANTLY REDUCE 
  VISIBILITIES NEAR OPEN FIELDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE CAREFUL IF YOU HAVE TO TRAVEL OR IF YOU ARE WORKING OR PLAYING
OUTSIDE.

&&

$$

OKZ005>008-011>013-017>020-024>026-029-030-232000-
/O.CON.KOUN.WI.Y.0030.141123T1800Z-141124T0000Z/
WOODS-ALFALFA-GRANT-KAY-MAJOR-GARFIELD-NOBLE-BLAINE-KINGFISHER-
LOGAN-PAYNE-CANADIAN-OKLAHOMA-LINCOLN-CLEVELAND-POTTAWATOMIE-
INCLUDING THE CITIES OF...ALVA...CHEROKEE...MEDFORD...
PONCA CITY...FAIRVIEW...ENID...PERRY...WATONGA...KINGFISHER...
GUTHRIE...STILLWATER...YUKON...EL RENO...MUSTANG...
OKLAHOMA CITY...CHANDLER...NORMAN...MOORE...SHAWNEE
548 AM CST SUN NOV 23 2014

...WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 6 PM CST
THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 6 PM CST
THIS EVENING. 

* WIND: NORTHWEST WINDS 25 TO 35 MPH WITH GUSTS OVER 40 MPH.

* TIMING: WINDS WILL SHIFT TO THE NORTHWEST AND INCREASE EARLY
  THIS AFTERNOON.

* IMPACTS: DRIVING MAY BE DIFFICULT...ESPECIALLY IN HIGH-PROFILE 
  VEHICLES. LIGHT-WEIGHT OBJECTS SUCH AS TRASH CANS MAY BE 
  TOSSED AROUND BY THE WIND. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE CAREFUL IF YOU HAVE TO TRAVEL OR IF YOU ARE WORKING OR PLAYING
OUTSIDE.

&&

$$
849 
WWUS74 KOUN 231621
NPWOUN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORMAN OK
1021 AM CST SUN NOV 23 2014

OKZ004-009-010-014>016-021-022-033>037-TXZ083>085-087-088-240000-
/O.CON.KOUN.WI.Y.0030.000000T0000Z-141124T0000Z/
HARPER-ELLIS-WOODWARD-ROGER MILLS-DEWEY-CUSTER-BECKHAM-WASHITA-
HARMON-GREER-KIOWA-JACKSON-TILLMAN-HARDEMAN-FOARD-WILBARGER-KNOX-
BAYLOR-
INCLUDING THE CITIES OF...BUFFALO...ARNETT...WOODWARD...
CHEYENNE...TALOGA...WEATHERFORD...CLINTON...ELK CITY...SAYRE...
CORDELL...HOLLIS...MANGUM...HOBART...ALTUS...FREDERICK...QUANAH...
CHILLICOTHE...CROWELL...VERNON...MUNDAY...KNOX CITY...SEYMOUR
1021 AM CST SUN NOV 23 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING. 

* WIND: NORTHWEST WINDS AROUND 30 MPH WITH GUSTS OF 40 TO 50 MPH.

* TIMING: WINDS WILL SHIFT TO THE NORTHWEST BY NOON BEHIND A
  STRONG COLD FRONT.

* IMPACTS: DRIVING MAY BE DIFFICULT...ESPECIALLY IN HIGH-PROFILE 
  VEHICLES. LIGHT-WEIGHT OBJECTS SUCH AS TRASH CANS MAY BE 
  TOSSED AROUND BY THE WIND. 

* OTHER IMPACTS: PATCHY BLOWING DUST MAY SIGNIFICANTLY REDUCE
  VISIBILITIES NEAR OPEN FIELDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE CAREFUL IF YOU HAVE TO TRAVEL OR IF YOU ARE WORKING OR PLAYING
OUTSIDE.

&&

$$

OKZ005>008-011>013-017>020-023>030-038>041-044>046-050-TXZ086-089-
090-240000-
/O.CON.KOUN.WI.Y.0030.141123T1800Z-141124T0000Z/
WOODS-ALFALFA-GRANT-KAY-MAJOR-GARFIELD-NOBLE-BLAINE-KINGFISHER-
LOGAN-PAYNE-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-
CLEVELAND-POTTAWATOMIE-COMANCHE-STEPHENS-GARVIN-MURRAY-COTTON-
JEFFERSON-CARTER-LOVE-WICHITA-ARCHER-CLAY-
INCLUDING THE CITIES OF...ALVA...CHEROKEE...MEDFORD...
PONCA CITY...FAIRVIEW...ENID...PERRY...WATONGA...KINGFISHER...
GUTHRIE...STILLWATER...ANADARKO...YUKON...EL RENO...MUSTANG...
OKLAHOMA CITY...CHANDLER...CHICKASHA...PURCELL...NORMAN...MOORE...
SHAWNEE...LAWTON...DUNCAN...PAULS VALLEY...SULPHUR...WALTERS...
WAURIKA...ARDMORE...MARIETTA...WICHITA FALLS...ARCHER CITY...
HOLLIDAY...LAKESIDE CITY...HENRIETTA
1021 AM CST SUN NOV 23 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING. 

* WIND: NORTHWEST WINDS 25 TO 35 MPH WITH GUSTS OVER 40 MPH.

* TIMING: WINDS WILL SHIFT TO THE NORTHWEST AND INCREASE EARLY
  THIS AFTERNOON...GRADUALLY DIMINISHING THIS EVENING.

* IMPACTS: DRIVING MAY BE DIFFICULT...ESPECIALLY IN HIGH-PROFILE 
  VEHICLES. LIGHT-WEIGHT OBJECTS SUCH AS TRASH CANS MAY BE 
  TOSSED AROUND BY THE WIND. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE CAREFUL IF YOU HAVE TO TRAVEL OR IF YOU ARE WORKING OR PLAYING
OUTSIDE.

&&

$$

AUSTIN
280 
WWUS74 KOUN 232037
NPWOUN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORMAN OK
237 PM CST SUN NOV 23 2014

OKZ004>030-033>041-044>046-050-TXZ083>090-240000-
/O.CON.KOUN.WI.Y.0030.000000T0000Z-141124T0000Z/
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-
NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-
BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-
CLEVELAND-POTTAWATOMIE-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-COTTON-JEFFERSON-CARTER-LOVE-
HARDEMAN-FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
INCLUDING THE CITIES OF...BUFFALO...ALVA...CHEROKEE...MEDFORD...
PONCA CITY...ARNETT...WOODWARD...FAIRVIEW...ENID...PERRY...
CHEYENNE...TALOGA...WEATHERFORD...CLINTON...WATONGA...
KINGFISHER...GUTHRIE...STILLWATER...ELK CITY...SAYRE...CORDELL...
ANADARKO...YUKON...EL RENO...MUSTANG...OKLAHOMA CITY...CHANDLER...
CHICKASHA...PURCELL...NORMAN...MOORE...SHAWNEE...HOLLIS...
MANGUM...HOBART...ALTUS...FREDERICK...LAWTON...DUNCAN...
PAULS VALLEY...SULPHUR...WALTERS...WAURIKA...ARDMORE...MARIETTA...
QUANAH...CHILLICOTHE...CROWELL...VERNON...WICHITA FALLS...
MUNDAY...KNOX CITY...SEYMOUR...ARCHER CITY...HOLLIDAY...
LAKESIDE CITY...HENRIETTA
237 PM CST SUN NOV 23 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING. 

* WIND: NORTH TO NORTHWEST WINDS 25 TO 35 MPH WITH GUSTS 40 TO 55
  MPH. THE STRONGEST WINDS WILL BE OVER WESTERN OKLAHOMA AND
  WESTERN NORTH TEXAS.

* TIMING: THE AREA OF STRONGEST WINDS WILL SHIFT EASTWARD THROUGH
  THE AFTERNOON...THEN DIMINISH WEST TO EAST AROUND 6 PM.

* IMPACTS: DRIVING MAY BE DIFFICULT...ESPECIALLY IN HIGH-PROFILE 
  VEHICLES. LIGHT-WEIGHT OBJECTS SUCH AS TRASH CANS MAY BE 
  TOSSED AROUND BY THE WIND. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE CAREFUL IF YOU HAVE TO TRAVEL OR IF YOU ARE WORKING OR PLAYING
OUTSIDE.

&&

$$

MBS
048 
WWUS74 KOUN 240004
NPWOUN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORMAN OK
604 PM CST SUN NOV 23 2014

OKZ004>030-033>041-044>046-050-TXZ083>090-240115-
/O.EXP.KOUN.WI.Y.0030.000000T0000Z-141124T0000Z/
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-
NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-
BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-
CLEVELAND-POTTAWATOMIE-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-COTTON-JEFFERSON-CARTER-LOVE-
HARDEMAN-FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
INCLUDING THE CITIES OF...BUFFALO...ALVA...CHEROKEE...MEDFORD...
PONCA CITY...ARNETT...WOODWARD...FAIRVIEW...ENID...PERRY...
CHEYENNE...TALOGA...WEATHERFORD...CLINTON...WATONGA...
KINGFISHER...GUTHRIE...STILLWATER...ELK CITY...SAYRE...CORDELL...
ANADARKO...YUKON...EL RENO...MUSTANG...OKLAHOMA CITY...CHANDLER...
CHICKASHA...PURCELL...NORMAN...MOORE...SHAWNEE...HOLLIS...
MANGUM...HOBART...ALTUS...FREDERICK...LAWTON...DUNCAN...
PAULS VALLEY...SULPHUR...WALTERS...WAURIKA...ARDMORE...MARIETTA...
QUANAH...CHILLICOTHE...CROWELL...VERNON...WICHITA FALLS...
MUNDAY...KNOX CITY...SEYMOUR...ARCHER CITY...HOLLIDAY...
LAKESIDE CITY...HENRIETTA
604 PM CST SUN NOV 23 2014

...WIND ADVISORY HAS EXPIRED...

THE WIND ADVISORY IS NO LONGER IN EFFECT. HOWEVER... NORTHWEST
WINDS WILL REMAIN BREEZY THROUGH THE EVENING... WITH GUSTS OF 30
TO 35 MPH POSSIBLE.

$$

JTK

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this wind advisory went out at Nov 22, 9:22 PM CST, 6 hours 21 minutes earlier.

Area forecast discussion, Nov 22, 9:22 PM CST, 6 hours 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
922 PM CST SAT NOV 22 2014

.UPDATE...
UPDATED PRECIP/WX THROUGH 7AM SUNDAY...

&&

.DISCUSSION...
THE REMAINING RAINFALL QUICKLY DISSIPATED AND PUSHED TO THE EAST
THROUGH 9PM CST. REMOVED RAIN CHCS FROM THE FORECAST ACROSS
SERN/SOUTH CENTRAL OK... BUT INTRODUCED A SLIGHT CHANCE OF
SPRINKLES AND POTENTIALLY SOME LIGHT DRIZZLE THROUGH MIDNIGHT...
WITH OCCASIONAL SPRINKLES THROUGH SUNRISE FOR FAR SOUTH CENTRAL
OK. PULLED BACK MENTION OF FOG TO ONLY SOUTH EASTERN OK. S/SE
SURFACE WINDS HAVE REMAINED ELEVATED... AND IR SAT SHOWS CLOUD
COVER IS NOT AS ABUNDANT AS GUIDANCE ORIGINALLY HAD. THE RECENT
HRRR RUN HAS VISIBILITIES HOLDING 4-10 MILES ACROSS THE REGION...
WITH A POCKET OF LOWER VIS ACROSS SERN OK. CONFIDENCE IS NOT
HIGH... BUT FELT COMFORTABLE ENOUGH GIVEN THE CURRENT OBS TREND TO
REMOVE PATCHY FOG FROM NWRN OK. HOWEVER... WOULD NOT BE SURPRISED
OF SOME HIGHLY ISOLATED AREAS OF 3-4MI PATCHY FOG GIVEN SFC
MOISTURE AND THE DECENT INVERSION AS VISUALIZED BY THE OUN 00Z
SOUNDING.

JTK

&&

.PREV DISCUSSION... /ISSUED 500 PM CST SAT NOV 22 2014/

AVIATION...
MUCH OF THE RAIN WILL BE EAST OF THE TAF SITES BY THE BEGINNING
OF THE FORECAST. EXCEPTION MAY BE LAW/SPS WHERE WILL KEEP
A MENTION FOR A COUPLE MORE HOURS. OTHERWISE... ABUNDANT MOISTURE
WILL LIKELY LEAD TO VISIBILITIES DROPPING TO LOWER MFVR WITH
CEILINGS IN THE IFR CAT SHORTLY AFTER SUNSET. SHOULD SEE IMPROVEMENT
IN THE SOUTHWEST BY MORNING AS SOUTHWEST LOW LEVEL WINDS DEVELOP
AHEAD OF ADVANCING COLD FRONT. THIS FRONT WILL BRING STRONG
NORTHWEST WINDS TO THE AREA DURING THE DAY ON SUNDAY WITH GUSTS OF
30 TO 35 KTS. MOST CEILINGS EXPECTED TO BE UPPER MVFR BY AFTN.

30

PREV DISCUSSION... /ISSUED 248 PM CST SAT NOV 22 2014/

DISCUSSION...
HEAVY RAINFALL THROUGH THIS EVENING OVER WESTERN NORTH TEXAS AND
SOUTHERN OKLAHOMA REMAINS THE BIGGEST CONCERN.

LATEST RADARS INDICATED RAIN SOUTH OF AN ALTUS TO STILLWATER LINE
WITH THE HEAVIEST RAIN NEAR AN ARCHER CITY TEXAS TO WICHITA FALLS
TO DUNCAN LINE. WIDESPREAD ONE TO THREE INCHES...IF NOT LOCALLY
MORE...OF RAINFALL HAS OCCURRED ACROSS SOUTHERN OKLAHOMA AND
WESTERN NORTH TEXAS.

THINK AN ADDITIONAL ONE TO TWO INCHES OF RAINFALL WILL CONTINUE
EAST OF THE LINE MENTION ABOVE...AND SOUTH OF ADA...THROUGH THE
EVENING HOURS. NOT SURE HOW QUICKLY RAIN WILL TAPER OFF WEST TO
EAST THIS EVENING AS MID/UPPER LOW OVER SOUTHWESTERN TEXAS HAS
BEEN SLOW TO MOVE TODAY. LOCALIZED URBAN/RURAL FLOODING CAN BE
EXPECTED. CANNOT RULE OUT FLASH FLOODING AS WELL...ESPECIALLY
WHERE RAINFALL TOTALS HAVE ALREADY EXCEEDED 2 INCHES TODAY AND
WHERE RAIN RATES EXCEED ONE INCH PER HOUR. WILL CONTINUE TO
MONITOR FLOODING POTENTIAL...INCLUDING RIVERS AND STREAMS IN
THESE AREAS. GENERALLY THINK THESE RAINS WILL EASE DROUGHT
CONDITIONS.

REST OF TONIGHT...MOST RAINFALL SHOULD END BY MIDNIGHT...ALLOWING
FOR A DAMP MUGGY AND MILD NIGHT. SOME DRIZZLE AND FOG WILL LINGER
OVER THE AREA...THOUGH DOUBT FOG WILL BE AS DENSE COMPARED TO
YESTERDAY AND EARLIER TODAY ACROSS THE AREA.

SUNDAY...WINDS WILL INCREASE WEST TO EAST THROUGH THE DAY WITH THE
PASSAGE OF A COLD FRONT. DRIER AIR WILL WORK INTO THE AREA. FOG
MAY BE A CONCERN DURING THE MORNING HOURS. IT WILL BECOME QUITE
WINDY BY AFTERNOON...ESPECIALLY OVER WESTERN OKLAHOMA AND WESTERN
NORTH TEXAS WHERE GUSTS MAY EXCEED 40 MPH. FOR NOW...DID NOT
ISSUE A WIND ADVISORY DUE TO SOME UNCERTAINTY ON HOW MUCH VERTICAL
MIXING WILL OCCUR. KEPT LOW CHANCES FOR MAINLY AFTERNOON RAIN
SHOWERS OVER NORTHERN OKLAHOMA WHERE THERE MAY BE ENOUGH LINGERING
MOISTURE AVAILABLE FOR THE DEVELOPMENT OF LOW TOPPED SHOWERS.

SUNDAY NIGHT THROUGH NEXT SATURDAY...DRY WEATHER AND NEAR
SEASONABLE TEMPERATURES...GENERALLY WARMER THAN LAST WEEK...CAN
BE EXPECTED. WITH NORTHWEST MID/UPPER FLOW...PRECIPITATION CHANCES
APPEAR TO BE VERY LIMITED. A FEW DRY FRONTAL PASSAGES WILL LIKELY
OCCUR AT TIMES.

MBS

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  60  54  62  35 / 100  30  30  20
HOBART OK         61  49  62  34 /  50  10  10   0
WICHITA FALLS TX  62  52  66  38 / 100  40   0   0
GAGE OK           67  40  57  29 /  10   0  20   0
PONCA CITY OK     62  54  62  33 /  30  10  50  20
DURANT OK         59  55  70  40 / 100  80  10  10

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
TX...NONE.
&&

04/30
Hazardous weather outlook, Nov 22, 8:35 PM CST, 7 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
835 PM CST SAT NOV 22 2014

OKZ004>048-050>052-TXZ083>090-231100-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-
NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-
BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-
CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-
TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-
JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-
FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
835 PM CST SAT NOV 22 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN...
WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH
TEXAS.

.DAY ONE...THROUGH TONIGHT...

.THUNDERSTORMS...
AN ISOLATED THUNDERSTORM IS STILL POSSIBLE THIS EVENING ACROSS
PORTIONS OF SOUTHEAST OKLAHOMA. HOWEVER THE CHANCE OF STRONG
STORMS AND HEAVY RAINFALL HAS ENDED ACROSS THE AREA.

.FOG...
AREAS OF FOG WILL CONTINUE OVERNIGHT ACROSS MUCH OF OKLAHOMA AND
WESTERN NORTH TEXAS. WHILE THE FOG MAY NOT BE AS DENSE AS LAST
NIGHT...TRAVEL WILL STILL BE HAZARDOUS IN SOME PLACES. SLOW DOWN
AND DRIVE CAUTIOUSLY IF TRAVELING IN FOGGY AREAS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW
OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.

25/AUSTIN/30

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 23, 1:32 AM CSTDense Fog AdvisoryOUNBeckham, Caddo, Canadian, Carter, Cleveland, Comanche and 15 more4 hr

Nearby

Wind Advisories in Oklahoma, 2014Wind Advisories in Texas, 2014Every wind advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.